Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 11, NWS Tulsa, OK

May 7, 2007Latimer County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 7, 2007, 1:25 PM CDT for Latimer County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 7, 2007, 1:25 PM CDT (18:25 UTC)
Expired
May 7, 2007, 4:30 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

County Latimer County, OK

The radar

The Western Arkansas radar (KSRX), 93 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:00 PM CDTFLASH FLOOD5 S Wilburton, OKCOUNTY ROAD FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
27.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 071829
FFWTSA
OKC077-072130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 430 PM CDT

* AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH HEAVY RAIN TRACKING ACROSS THE WESTERN PORTION OF 
THE COUNTY. RADAR INDICATES THAT UP TO 3 INCHES OF RAIN HAS ALREADY 
FALLEN ACROSS PORTIONS OF THE AREA. THROUGH 430 PM CDT... ANOTHER 
ROUND OF HEAVY RAINFALL WILL MOVE ACROSS THE AREA. AN ADDITIONAL 1 
TO 2 INCHES WILL BE POSSIBLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO 
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO 
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. 
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3468 9551 3469 9537 3506 9516 3504 9550

$$
2 follow-up statements
000 
WGUS74 KTSA 071937
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT MON MAY 7 2007

OKC077-072130-
LATIMER OK-
233 PM CDT MON MAY 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
WESTERN LATIMER COUNTY...

AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT RAINFALL CONTINUING ACROSS THE REGION. RADAR INDICATES THAT 3 
TO 4 INCHES OF RAIN HAS FALLEN TODAY. THROUGH 430 PM CDT... ALTHOUGH 
RAINFALL WILL REMAIN LIGHT... A FLOODING DANGER WILL REMAIN AS 
RUNOFF CONTINUES AND WATER LEVELS REMAIN HIGH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO 
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO 
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. 
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3468 9551 3469 9537 3506 9516 3504 9550

$$
000 
WGUS74 KTSA 072122
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT MON MAY 7 2007

OKC077-072129-
LATIMER OK-
419 PM CDT MON MAY 7 2007

...THE FLASH FLOOD WARNING FOR WESTERN LATIMER COUNTY IS CANCELLED...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND WATER
WAS RECEDING...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR LATIMER COUNTY AND 
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL SPREAD BACK INTO THE 
AREA LATER TONIGHT.  ANY HEAVY RAINFALL TONIGHT WILL CAUSE 
NEW FLOODING PROBLEMS.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
TULSA.

LAT...LON 3468 9551 3469 9537 3506 9516 3504 9550

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 9:16 AM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, May 7, 9:16 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT MON MAY 7 2007

.DISCUSSION...
HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE MOST OF EASTERN
OKLAHOMA AND HAVE ALSO EXTENDED IT THROUGH TUESDAY AS ANY
ADDITIONAL RAINFALL ON TOP OF THE 2 TO 4 INCH AMOUNTS THIS MORNING
SURE TO CAUSE TROUBLE. COMPLEX OF THUNDERSTORMS NOT APPEARING TO
SLOW DOWN AND SHOULD ULTIMATELY AFFECT ALL COUNTIES TO A DEGREE
THROUGH THE MORNING. A GENERAL WEAKENING TREND HAS BEEN NOTED BUT
VERY HIGH MOISTURE CONTENT STILL JUSTIFIES 2 INCH PLUS HOURLY
RAINFALL RATES WITH HEAVIER EMBEDDED CELLS. BACK EDGE HAS BECOME
DEFINED NEAR OKC AND RAIN CHANCES WILL DIMINISH OVER NE OKLAHOMA
DURING THE NEXT FEW HOURS. ATMOSPHERE SHOULD BE WORKED OVER
ENOUGH TO PREVENT MUCH ADDITIONAL DEVELOPMENT THIS AFTERNOON...
HOWEVER NEED TO KEEP AN EYE ON DEVELOPING CONVECTION OVER NORTH
TEXAS THIS MORNING.

SFC BOUNDARY WILL BECOME ESTABLISHED TO OUR SOUTH AS A RESULT OF
THE MORNING STORMS AND WILL BECOME FOCUS OF ADDITIONAL HEAVY RAIN
AS IT APPEARS LIKELY THAT ANOTHER COMPLEX WILL DEVELOP TO THE
SOUTHWEST THIS EVENING AND AFFECT AT LEAST PORTIONS OF THE AREA
OVERNIGHT. THIS MORNINGS ACTIVITY HAS EFFECTIVELY PRIMED THE
PUMP AND MORE FLOODING WILL BE A BIG CONCERN AGAIN TONIGHT AND
EARLY TUESDAY. WILL LIKELY NEED TO REFINE THE WATCH WITH LATER
FORECASTS.

ALSO WILL NEED TO LOOK AT TEMPS AS RAIN COOLED AIR MAY BE TOUGH TO
MODIFY AND THUS GOING HIGH TEMPS WILL BE DIFFICULT TO ACHIEVE.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT MON MAY 7 2007/

DISCUSSION...
AN ACTIVE PERIOD NEXT 36 HOURS. GENERALLY SUB-SEVERE
LINE OF THUNDER..FOR NORTHWEST PORTION OF TULSA AREA
AT THIS TIME. HOWEVER...RAINFALL APPROACHING FFG #S
FROM EARLIER ROUND OF CONVECTION. FLOOD WATCH ISSUED.
MAIN STREAM / LARGER RIVERS WILL ALSO RESPOND... AND
MAY NEED A FLOOD WATCH FOR THAT AS WELL LATER TODAY.
EXPECT THUNDER TO PROGRESS FAIR DISTANCE INTO IF NOT
THROUGH CWA BEFORE GIVING WAY TO DIURNAL DEATH. MORE
BOUNDARIES WILL BE SET UP FOR ADDITIONAL  CONVECTION
LATE TODAY OR OVERNIGHT TONIGHT.  UNSEASONABLY MOIST
ATMOSPHERE / HIGH PWA VALUES WILL LIKELY PROMPT MORE
FLOOD WATCHES... BUT DID NOT WANT TO USE THE SHOTGUN
APPROACH AT THIS TIME IN HOPE THAT LATER MODELS WILL
MORE IN SYNC.  GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  67  81  62 / 100  90  40  30
FSM   87  68  84  64 /  90  50  50  30
MLC   84  68  80  63 / 100  70  30  50
BVO   80  62  79  60 /  90  80  40  30
FYV   82  66  79  60 / 100  60  50  30
BYV   81  66  78  60 / 100  50  50  30
MKO   83  68  79  63 / 100  70  40  40
MIO   82  66  80  60 / 100  50  50  30
F10   83  68  79  62 / 100  70  40  40
HHW   84  67  81  63 /  80  40  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075.

AR...NONE.
&&

SHORT TERM...14
LONG TERM....07
Hazardous weather outlook, May 7, 1:21 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT MON MAY 7 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT MON MAY 7 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

	AREA AT GREATEST RISK...CHOCTAW AND PUSHMATAHA COUNTIES.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA THIS MORNING...
                                ALL AREAS OVERNIGHT.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA THIS MORNING...
                                ALL AREAS OVERNIGHT.

DISCUSSION...
AN OUTFLOW BOUNDARY FROM MORNING STORMS HAS STALLED NEAR THE RED
RIVER THIS AFTERNOON. THE BOUNDARY WILL LIKELY LIFT NORTH SOME
LATER THIS AFTERNOON. TO THE SOUTH OF THIS BOUNDARY SURFACE
TEMPERATURES IN THE LOWER 80S ARE YIELDING CAPES OF AROUND 2000
J/KG. THIS COMBINED WITH MODERATE DEEP LAYER SHEAR WILL SUPPORT A
THREAT OF LARGE HAIL AND DAMAGING WINDS MAINLY SOUTH OF A
MCALESTER TO TALIHINA LINE. WEAKER SHEAR FARTHER TO THE EAST WILL
OFFSET THE SEVERE THREAT. ANY UPDRAFTS THAT CAN BECOME ROOTED IN
THE BOUNDARY LAYER WILL LIKELY ROTATE WITH AT LEAST A SMALL THREAT
OF A TORNADO OR TWO...ESPECIALLY NEAR THE SURFACE BOUNDARY.

ADDITIONAL ELEVATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
REGENERATE NORTH OF THE BOUNDARY ACROSS NORTH TEXAS AND SOUTHERN
OKLAHOMA THROUGH THE AFTERNOON AS A MODEST LOW LEVEL JET
INTERSECTS THE BOUNDARY. THESE STORMS WILL MOVE NORTH INTO
NORTHEAST OKLAHOMA WITH A CONTINUED HEAVY RAIN THREAT.

SHOWERS AND THUNDERSTORMS FROM THIS MORNING CONTINUE TO DIMINISH
AND MOVE OUT OF THE AREA. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE
BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM TO THE SOUTHWEST
TONIGHT AND MOVE NORTHEAST ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS LATE TONIGHT. WHILE MARGINALLY SEVERE WIND AND
HAIL WILL BE POSSIBLE...THE BIGGER THREAT WILL BE HEAVY RAIN AND
FLASH FLOODING AS THE ADDITIONAL RAIN FALLS ON TOP OF ALREADY
SATURATED GROUND. THE EXACT LOCATION OF THE HEAVIEST RAINFALL WILL
DEPEND ON WHAT HAPPENS WITH CONVECTION THIS AFTERNOON AND EVENING
AND WHERE THE MAIN SURFACE BOUNDARY SETS UP TONIGHT. IN ANY
CASE...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS MAY SEE AN
ADDITIONAL 1 TO 2 INCHES OF RAINFALL...WITH AROUND 4 INCHES
POSSIBLE NEAR THE SURFACE BOUNDARY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY WILL BE NEEDED TO MONITOR SEVERE WEATHER
AND FLASH FLOOD POTENTIAL OVER FAR SOUTHEAST OKLAHOMA THIS
AFTERNOON. EMERGENCY MANAGERS AREAWIDE SHOULD ALSO CONTINUE TO
MONITOR LATER FORECASTS CONCERNING FLASH FLOOD POTENTIAL TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COMPLEX OF STORMS WITH HEAVY RAINFALL WILL PERSIST INTO THE
MORNING HOURS BEFORE MOVING OUT OF THE AREA BY AFTERNOON. FLOODING
OF LOW LYING AREAS WILL LIKELY PERSIST THROUGH A GOOD PART OF
TUESDAY EVEN AFTER THE RAINFALL ENDS.

THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO
MOVE EAST SO THUNDERSTORM CHANCES WILL PERSIST THROUGH SATURDAY.
HEAVY RAIN AND FLASH FLOODING WILL BE THE GREATEST THREAT WITH A
LESSER THREAT OF SEVERE WEATHER.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT TO THE POTENTIAL FOR FLASH FLOODING AND SEVERE
WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 7, 8:08 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 AM CDT MON MAY 7 2007

OKZ068-070-072-071400-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
808 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...CHEROKEE AND NORTHWESTERN SEQUOYAH

AT 808 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF WEBBERS FALLS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...
GORE...BOX...TAHLEQUAH...COOKSON...WARNER...BRAGGS AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3549 9534 3534 9518 3568 9484 3604 9501
Special weather statement, May 7, 8:35 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
835 AM CDT MON MAY 7 2007

OKZ071-073-071415-
MCINTOSH OK-PITTSBURG OK-
835 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND WESTERN PITTSBURG

AT 835 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF KIOWA...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD...
VIVIAN...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...HAYWOOD...KREBS...ARPELAR...SCIPIO...CROWDER...INDIANOLA
AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3470 9609 3469 9577 3537 9556 3530 9598
      3495 9608
Special weather statement, May 7, 8:40 AM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 AM CDT MON MAY 7 2007

OKZ064>066-071445-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
840 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 840 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES SOUTH OF WELEETKA...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE...WELTY...BRYANT...PRESTON...BEGGS...BRISTOW...MILFAY...
SLICK...DEPEW AND WILSON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3530 9642 3529 9599 3586 9600 3588 9662
      3543 9662 3547 9644
Special weather statement, May 7, 9:52 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT MON MAY 7 2007

ARZ019-020-029-OKZ072-076-071515-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
952 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 952 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF POCOLA...MOVING NORTH AT 20 MPH. A LARGE PORTION OF
SEBASTIAN...CRAWFORD...FRANKLIN...EASTERN SEQUOYAH AND NORTHEASTERN
LE FLORE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1015 AM
CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3496 9484 3515 9403 3576 9369 3573 9443
Special weather statement, May 7, 10:02 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT MON MAY 7 2007

OKZ071-073-071545-
MCINTOSH OK-PITTSBURG OK-
1002 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND PITTSBURG

AT 1002 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF HAYWOOD...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3512 9607 3467 9607 3484 9550 3529 9552
Special weather statement, May 7, 12:50 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT MON MAY 7 2007

OKZ049-053-071845-
CHOCTAW OK-PUSHMATAHA OK-
1250 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND PUSHMATAHA

AT 1250 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF DUNBAR TO 19 MILES SOUTH OF
BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...SOPER...MESSER...
KENT...SOBOL...FALLON...SPEER...APPLE...ANTLERS...CLAYTON...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...OLETA...DARWIN...
KELLOND...EUBANKS...DUNBAR AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3387 9593 3396 9517 3468 9492 3467 9551
      3446 9577 3414 9593

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:15 PM CDTSpecial Weather StatementTSANowata15 min
May 6, 8:44 PM CDTSpecial Weather StatementTSATulsa31 min
May 6, 8:52 PM CDTSpecial Weather StatementTSATulsa53 min
May 6, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee65 min
May 6, 9:17 PM CDTSpecial Weather StatementTSAOsage28 min
May 6, 9:26 PM CDTSevere Thunderstorm WarningTSANowata, Washington48 min
May 6, 9:31 PM CDTSpecial Weather StatementTSATulsa29 min
May 6, 9:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 6, 9:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington48 min
May 6, 9:58 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
May 6, 10:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 6, 10:31 PM CDTSevere Thunderstorm WarningTSANowata, Washington59 min
May 6, 10:35 PM CDTSpecial Weather StatementTSANowata25 min
May 6, 10:38 PM CDTSevere Thunderstorm WarningTSAOsage67 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningTSAOsage48 min
May 6, 11:04 PM CDTSpecial Weather StatementTSAPawnee41 min
May 6, 11:30 PM CDTSevere Thunderstorm WarningTSAWashington48 min
May 6, 11:40 PM CDTSpecial Weather StatementTSAPawnee35 min
May 6, 11:49 PM CDTSpecial Weather StatementTSANowata26 min
May 7, 12:01 AM CDTSpecial Weather StatementTSAPawnee44 min
May 7, 12:20 AM CDTSpecial Weather StatementTSAOsage40 min
May 7, 12:56 AM CDTSpecial Weather StatementTSAWashington34 min
May 7, 1:12 AM CDTSevere Thunderstorm WarningTSAOsage52 min
May 7, 1:33 AM CDTSpecial Weather StatementTSAOsage27 min
May 7, 1:50 AM CDTSpecial Weather StatementTSAOsage, Pawnee40 min
May 7, 2:34 AM CDTSpecial Weather StatementTSAWashington41 min
May 7, 2:40 AM CDTSpecial Weather StatementTSANowata, Washington50 min
May 7, 3:31 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more59 min
May 7, 3:46 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more24 hr
May 7, 3:57 AM CDTSevere Thunderstorm WarningTSACreek48 min
May 7, 4:45 AM CDTSpecial Weather StatementTSACherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more60 min
May 7, 5:21 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner6 hr
May 7, 6:14 AM CDTFlash Flood WarningTSACreek, Tulsa4 hr
May 7, 6:14 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha61 min
May 7, 6:34 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
May 7, 6:40 AM CDTSpecial Weather StatementTSAOkmulgee35 min
May 7, 6:53 AM CDTSpecial Weather StatementTSACherokee37 min
May 7, 7:53 AM CDTFlash Flood WarningTSACherokee4 hr
May 7, 8:08 AM CDTSpecial Weather StatementTSACherokee52 min
May 7, 8:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
May 7, 8:40 AM CDTSpecial Weather StatementTSAOkfuskee65 min
May 7, 10:02 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 7, 12:16 PM CDTFlash Flood WarningTSAPittsburg4 hr
May 7, 12:50 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha55 min
May 7, 2:27 PM CDTSpecial Weather StatementTSALeFlore48 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.